MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER

ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER
Model Number 10210-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.Report of the incident originated from service provider.The initial reporter has passed off the task to another staff member.Pictures were provided.We still have not obtained the unit for evaluation.When attempting to stand the walker broke causing the patient to fall.The patient was readmitted to the hospital.No further information available.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD
98, zhaoyi road,
dongsheng town
zhongshan city, 52841 4
CH  528414
MDR Report Key8823387
Report Number2438477-2019-00040
Device Sequence Number3205925
Product Code ITJ
UDI-Device Identifier00822383117379
UDI-Public822383117379
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2019
Report Date (Section F) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10210-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/29/2019
Device Age5 MO
Event Location Home
Date Report to Manufacturer07/24/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA07/24/2019